# SDR AALA201803279031

- Difficulty date: March 25, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 20,409 hours, 2,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 5g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 5G EMERGENCY LIGHT LOUVER DAMAGED.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED EMERGENCY LIGHT LOUVER AND LAMP ASSEMBLY IAW ESO 21377. OK FOR SERVICE.
